A case of atypical eosinophilic pustular folliculitis that emerged following the administration of capecitabine.

Authors:
T Nomura
T Nomura
School of Pharmacy and Pharmaceutical Sciences
United Kingdom

J Eur Acad Dermatol Venereol 2018 Aug 6;32(8):e317-e318. Epub 2018 Mar 6.

Department of Dermatology, Kyoto University Graduate School of Medicine, Kyoto, Japan.

Download full-text PDF

Source
http://dx.doi.org/10.1111/jdv.14871DOI Listing

Still can't find the full text of the article?

We can help you send a request to the authors directly.
August 2018
9 Reads

Publication Analysis

Top Keywords

eosinophilic pustular
4
emerged administration
4
pustular folliculitis
4
folliculitis emerged
4
atypical eosinophilic
4
case atypical
4
administration capecitabine
4
administration
1
capecitabine
1
folliculitis
1
eosinophilic
1
pustular
1
case
1
emerged
1

References

(Supplied by CrossRef)
Eosinophilic pustular folliculitis
Ofuji et al.
Acta Derm Venereol 1970
DLST as a method for detecting TS-1-induced allergy
Kawabata et al.
Gan To Kagaku Ryoho 2006

Similar Publications